# SDR HEEA0013023

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Engine: Pwa PT6T3B
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 106149501
- Condition: Failed
- Location: Eng Ign
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DIFFICULT TO START.  IGNITER BOX FAILED
